Alert archive / Illinois / River Flood Warnings in 2012
River Flood Warning 19, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Mar 10, 2012, 12:52 PM CST for Massac County, Illinois; McCracken County, Kentucky. It took effect at Mar 10, 2012, 7:12 PM CST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2012, 12:52 PM CST (18:52 UTC)
- In effect from
- Mar 10, 2012, 7:12 PM CST
- Expired
- Mar 12, 2012, 10:56 AM CDT
- In force
- 39 hr
- Issued by
- NWS Paducah, KY
- Flood severity
- Minor
Counties Massac County, IL, McCracken County, KY
The radar
The Paducah radar (KPAH), 9 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
538 WGUS43 KPAH 101852 FLWPAH BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1252 PM CST SAT MAR 10 2012 ...THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...AND KENTUCKY... OHIO RIVER...AT BROOKPORT DAM...AFFECTING MASSAC AND MCCRACKEN COUNTIES. .MINOR FLOODING IS FORECAST ON THE OHIO RIVER AT BROOKPORT DAM. SEE THE DETAILS BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC127-KYC145-112252- /O.NEW.KPAH.FL.W.0019.120311T0112Z-120314T0959Z/ /BRKI2.1.ER.120311T0112Z.120312T1100Z.120314T0359Z.NO/ 1252 PM CST SAT MAR 10 2012 THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A * FLOOD WARNING FOR THE OHIO RIVER AT BROOKPORT DAM. * FROM THIS EVENING TO LATE TUESDAY NIGHT. * AT 11:00 AM SATURDAY THE STAGE WAS 36.2 FEET. * FLOOD STAGE IS 37.0 FEET. * MINOR FLOODING IS FORECAST. * IMPACT...AT 37.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY AGRICULTURAL BOTTOMLAND AND LOW LYING AREAS. $$
4 follow-up statements
791 WGUS83 KPAH 110300 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 900 PM CST SAT MAR 10 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA... KENTUCKY... OHIO RIVER AT MOUNT VERNON...SHAWNEETOWN AND BROOKPORT DAM... PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && INC129-163-KYC101-225-110400- /O.EXT.KPAH.FL.W.0016.000000T0000Z-120310T1800Z/ /MTVI3.1.ER.120308T0639Z.120309T1200Z.120310T1200Z.NO/ 900 PM CST SAT MAR 10 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT MOUNT VERNON. * UNTIL THIS AFTERNOON * AT 6:00 AM SATURDAY THE STAGE WAS 35.0 FEET. * FLOOD STAGE IS 35.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE OVERNIGHT. $$ ILC059-069-KYC055-225-120659- /O.CON.KPAH.FL.W.0017.000000T0000Z-120313T1629Z/ /SHNI2.1.ER.120308T0000Z.120310T0130Z.120313T1029Z.NO/ 900 PM CST SAT MAR 10 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT SHAWNEETOWN. * UNTIL TUESDAY MORNING * AT 8:30 PM SATURDAY THE STAGE WAS 34.3 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO 34.5 FEET BY SUNDAY AFTERNOON. IT WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 33.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY BOTTOMLAND AND SURROUNDING LOW LYING AREAS. $$ ILC127-KYC145-120659- /O.CON.KPAH.FL.W.0019.000000T0000Z-120314T0959Z/ /BRKI2.1.ER.120311T0430Z.120312T1100Z.120314T0359Z.NO/ 900 PM CST SAT MAR 10 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT BROOKPORT DAM. * UNTIL LATE TUESDAY NIGHT * AT 6:00 PM SATURDAY THE STAGE WAS 36.4 FEET. * FLOOD STAGE IS 37.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...IT WILL RISE TO 39.0 FEET BY MONDAY MORNING AND THEN START A SLOW FALL. * IMPACT...AT 37.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY AGRICULTURAL BOTTOMLAND AND LOW LYING AREAS. $$
412 WGUS83 KPAH 111936 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 236 PM CDT SUN MAR 11 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS... AND KENTUCKY... OHIO RIVER AT... SHAWNEETOWN...AFFECTING GALLATIN...HARDIN...CRITTENDEN AND UNION COUNTIES. BROOKPORT DAM...AFFECTING MASSAC AND MCCRACKEN COUNTIES. .MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST ON THE OHIO RIVER AT SHAWNEETOWN. MINOR FLOODING IS FORECAST ON THE OHIO RIVER AT BROOKPORT DAM. SEE THE DETAILS BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-069-KYC055-225-122336- /O.EXT.KPAH.FL.W.0017.000000T0000Z-120313T1800Z/ /SHNI2.1.ER.120308T0000Z.120310T0130Z.120313T1200Z.NO/ 236 PM CDT SUN MAR 11 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT SHAWNEETOWN. * UNTIL TUESDAY AFTERNOON * AT 1:30 PM SUNDAY THE STAGE WAS 33.6 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.7 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 33.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY BOTTOMLAND AND SURROUNDING LOW LYING AREAS. $$ ILC127-KYC145-122335- /O.EXT.KPAH.FL.W.0019.000000T0000Z-120313T2200Z/ /BRKI2.1.ER.120311T2000Z.120312T1200Z.120313T1600Z.NO/ 236 PM CDT SUN MAR 11 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT BROOKPORT DAM. * UNTIL TUESDAY AFTERNOON * AT 12:00 PM SUNDAY THE STAGE WAS 36.7 FEET. * FLOOD STAGE IS 37.0 FEET. * MINOR FLOODING IS FORECAST. * IMPACT...AT 37.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY AGRICULTURAL BOTTOMLAND AND LOW LYING AREAS. $$
346 WGUS83 KPAH 120228 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 928 PM CDT SUN MAR 11 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...KENTUCKY... OHIO RIVER AT SHAWNEETOWN...BROOKPORT DAM AND GRAND CHAIN DAM PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-069-KYC055-225-130628- /O.CON.KPAH.FL.W.0017.000000T0000Z-120313T1800Z/ /SHNI2.1.ER.120308T0000Z.120310T0130Z.120313T1200Z.NO/ 928 PM CDT SUN MAR 11 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT SHAWNEETOWN. * UNTIL TUESDAY AFTERNOON * AT 8:30 PM SUNDAY THE STAGE WAS 33.5 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 33.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY BOTTOMLAND AND SURROUNDING LOW LYING AREAS. $$ ILC127-KYC145-130627- /O.CON.KPAH.FL.W.0019.000000T0000Z-120313T2200Z/ /BRKI2.1.ER.120312T0308Z.120312T1200Z.120313T1600Z.NO/ 928 PM CDT SUN MAR 11 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT BROOKPORT DAM. * UNTIL TUESDAY AFTERNOON * AT 8:00 PM SUNDAY THE STAGE WAS 36.7 FEET. * FLOOD STAGE IS 37.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO 38.0 FEET BY MONDAY MORNING. * IMPACT...AT 37.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY AGRICULTURAL BOTTOMLAND AND LOW LYING AREAS. $$ ILC127-153-KYC007-145-121800- /O.CON.KPAH.FL.W.0020.120312T1200Z-120312T1800Z/ /GCTI2.1.ER.120312T1200Z.120312T1200Z.120312T1200Z.NO/ 928 PM CDT SUN MAR 11 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT GRAND CHAIN DAM. * FROM MONDAY MORNING TO MONDAY AFTERNOON * AT 6:00 PM SUNDAY THE STAGE WAS 41.4 FEET. * FLOOD STAGE IS 42.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY MORNING. * IMPACT...AT 42.0 FEET...THIS WILL CAUSE MINOR FLOODING OF MAINLY LOW LYING AREAS. $$
289
WGUS83 KPAH 121556
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1056 AM CDT MON MAR 12 2012
...THE FLOOD WARNINGS ARE CANCELLED FOR THE FOLLOWING POINTS ON THE
OHIO RIVER...AFFECTING ILLINOIS AND KENTUCKY...
OHIO RIVER AT...
BROOKPORT DAM...AFFECTING MASSAC AND MCCRACKEN COUNTIES.
GRAND CHAIN DAM...AFFECTING MASSAC...PULASKI...BALLARD AND
MCCRACKEN COUNTIES
.THE RIVER CRESTED BELOW FLOOD STAGE AT THESE POINTS AND THE FLOOD
WARNINGS ARE CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/
&&
ILC127-KYC145-121626-
/O.CAN.KPAH.FL.W.0019.000000T0000Z-120313T2200Z/
/BRKI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1056 AM CDT MON MAR 12 2012
THE FLOOD WARNING IS CANCELLED FOR
THE OHIO RIVER AT BROOKPORT DAM.
* AT 7:00 AM MONDAY THE STAGE WAS 36.6 FEET.
* FLOOD STAGE IS 37.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 36.7 FEET. THE
RIVER WILL FALL TO 36.0 FEET BY .
* IMPACT...AT 37.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY
AGRICULTURAL BOTTOMLAND AND LOW LYING AREAS.
$$
ILC127-153-KYC007-145-121626-
/O.CAN.KPAH.FL.W.0020.000000T0000Z-120312T1800Z/
/GCTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1056 AM CDT MON MAR 12 2012
THE FLOOD WARNING IS CANCELLED FOR
THE OHIO RIVER AT GRAND CHAIN DAM.
* AT 7:00 AM MONDAY THE STAGE WAS 41.4 FEET.
* FLOOD STAGE IS 42.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 41.4 FEET. THE
RIVER WILL FALL TO 41.1 FEET BY .
* IMPACT...AT 42.0 FEET...THIS WILL CAUSE MINOR FLOODING OF MAINLY LOW
LYING AREAS.
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Mar 10, 12:25 PM CST, 27 minutes earlier.
Area forecast discussion, Mar 10, 12:25 PM CST, 27 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE PADUCAH KY 1225 PM CST SAT MAR 10 2012 .UPDATE... ISSUED AT 1225 PM CST SAT MAR 10 2012 UPDATED AVIATION DISCUSSION. NO UPDATE TO PUBLIC DISCUSSION. && .SHORT TERM...(TODAY THROUGH MONDAY NIGHT) ISSUED AT 323 AM CST SAT MAR 10 2012 RIDGING AT THE SFC AND ALOFT WILL PROVIDE A PLEASANT DRY DAY TODAY...AS GENERALLY LIGHT SFC WINDS VEER TO THE SE AND SKIES REMAIN CLEAR. THE WEATHER PICTURE WILL CHANGE RAPIDLY BY SUNRISE SUNDAY AS A MID LEVEL LOW MOVING FROM IA TOWARD THE GREAT LAKES WILL CAUSE HEIGHT FALLS OVER THE PAH FORECAST AREA AND INCREASING LOW LEVEL SRLY FLOW. THERE WILL NOT BE MUCH TIME FOR GULF MOISTURE TO ADVECT INTO THE AREA BEFORE DRY AIR OUT OF THE CENTRAL PLAINS SWEEPS INTO THE REGION EARLY MONDAY...GRADUALLY CUTTING OFF PCPN PRODUCTION FROM THE WEST DURING THE DAY. STILL...AN INCH OF RAIN IS POSSIBLE IN PARTS OF SERN MO...AND PERHAPS A HALF INCH WRN KY/SWRN IND. SOME MAINLY ELEVATED TSTM ACTIVITY IS FORECAST TO SPREAD EWD OVER THE ENTIRE REGION SUNDAY NIGHT...THOUGH IT IS NOT EXPECTED TO OCCUR NECESSARILY EVERYWHERE. EARLY MON...WIND SHEAR ALOFT APPEARS TO BE SOMEWHAT CONDUCIVE TO STRONG DEEP CONVECTION IN MOST OF WRN KY...HOWEVER THE MODELS INDICATE STABLE BOUNDARY LAYER CONDITIONS. IF THEY ARE RIGHT...SEVERE WEATHER RISK WILL BE VERY LIMITED FOR THAT AREA...AND ONLY FOR A FEW HOURS AFTER SUNRISE MON. BY SUNSET...ALL PCPN SHOULD BE OUT OF OUR REGION. WITH SWRLY BOUNDARY LAYER FLOW AND RISING MID LEVEL HEIGHTS BEHIND THE SYSTEM...EXPECT A WARMUP WELL INTO THE 70S ON MON. IN FACT...THE LOWS SUNDAY NIGHT SHOULD BE IN THE 50S. .LONG TERM...(TUESDAY THROUGH FRIDAY) ISSUED AT 323 AM CST SAT MAR 10 2012 THE UPPER PATTERN WILL TRANSITION TO ONE THAT IS UNSETTLED AND ESSENTIALLY WSW ACROSS MUCH OF THE NATIONS MID SECTION. HEIGHTS WILL BE HIGH FOR THIS TIME OF YEAR WITH ABOVE NORMAL TEMPERATURES AND HUMIDITY EXPECTED...AS SOUTHERLIES PERSIST AT THE SURFACE DUE TO HIGH PRESSURE PARKED OFF THE ATLANTIC COAST. WILL LEAVE IN PERIODIC SLIGHT TO LOW CHANCES OF SHOWERS AND THUNDERSTORMS AS WELL GIVEN ANY MINOR PERTURBATIONS MOVING ENE IN THE FLOW ALOFT COULD TOUCH OFF SOME CONVECTION. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY) ISSUED AT 1225 PM CST SAT MAR 10 2012 RIDGING AT THE SFC AND ALOFT WILL ASSURE CLEAR DRY CONDITIONS ACROSS THE PAH FORECAST AREA THROUGH TONIGHT. GENERALLY LIGHT SFC WINDS WILL VEER FROM NE TO SE THROUGH THE PERIOD. VFR CLOUDS WILL BE ON THE INCREASE SUNDAY MORNING...BUT ANY RAIN SHOULD HOLD OFF UNTIL AFTER THE NOON HOUR AT ALL TAF SITES. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM...DB LONG TERM....CN AVIATION...RJP
Hazardous weather outlook, Mar 10, 4:15 AM CST, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 415 AM CST SAT MAR 10 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-111100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 415 AM CST SAT MAR 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWESTERN INDIANA...WESTERN KENTUCKY AND SOUTHEASTERN MISSOURI. .DAY ONE...TODAY AND TONIGHT MINOR FLOODING IS FORECAST ON THE GREEN RIVER AT PARADISE...AND WILL CONTINUE INTO EARLY NEXT WEEK AT SEVERAL LOCATIONS ON THE OHIO RIVER. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE POSSIBLE IN THE MISSOURI OZARK FOOTHILLS REGION SUNDAY AFTERNOON. THIS ACTIVITY IS EXPECTED TO SPREAD EASTWARD ACROSS THE REST OF THE QUAD STATE REGION SUNDAY NIGHT AS A LOW PRESSURE AREA PASSES BY TO THE NORTHWEST. THERE MAY BE SOME LINGERING ELEVATED THUNDERSTORMS IN THE PENNYRILE REGION OF KENTUCKY ON MONDAY MORNING. A FEW STORMS COULD BE STRONG. HOWEVER...DUE TO STABLE CONDITIONS FORECAST IN THE LOWER LEVELS OF THE ATMOSPHERE...SEVERE WEATHER IS NOT LIKELY. FROM WEDNESDAY THROUGH FRIDAY...SCATTERED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION...MAINLY DURING THE AFTERNOONS AND EARLY EVENINGS. MINOR FLOODING WILL CONTINUE INTO EARLY NEXT WEEK ON THE GREEN RIVER AT PARADISE AND AT SEVERAL LOCATIONS ON THE OHIO RIVER. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in Illinois, 2012River Flood Warnings in Kentucky, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.